# SDR AT0000277

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION AT PEMCO IN DOTHAN, ALA, FOUND DENT AT BS 889 STRINGER 19 RIGHT.  REPAIRED DENT AT BS 889 STRINGER 19 RIGHT IAW 737 SRM 51-40-01.
